# SDR ASOA2013071908741

- Difficulty date: July 12, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35212103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT CRACKED.    REMOVED FLOOR SUPPORT.   LOCATED AND DRILLED IAW SRM 51-40-06 AND SRM 51-40-11.  INSTALLED NEW FLOOR SUPPORT PER REO 601R-53-61-1230.  REPAIR CLASSIFIED AS MAJOR.
